# SDR CALA2025081107523

- Difficulty date: August 8, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N14531
- Make and model: Airbus A321-271NX
- Aircraft serial: 12217
- Aircraft time: 1,212 hours, 448 cycles
- System (JASC): 2540 · Lavatories
- Part: Lavatory
- Condition: Pax Error
- Location: Zone 900
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LAVATORY FIRE ALARM SOUNDED FOR 3 SECONDS,  FA INSPECTED LAV,  NO SIGN OF SMOKE.  SUSPECT VAPE WHEN LAV DOOR WAS OPENED IT SMELLED OF VAPE, PERFORMED OPS CHECK OF LAVATORY SMOKE DETECTION REF AMM 26-17-00 OPS CHECK PASSED.
